MAUDE Adverse Event Report: SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 90 - SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 90 - SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 04.038.390S
Medical Device Problem Codes Material Twisted/Bent (2981); Migration (4003)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Bone Notching (4890)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h6: health effect clinical code e2015 captures bone notching.
 
Event or Problem Description
It was reported that when doing a tfna, the helical blade was attached to the inserter by the tech and checked by the surgeon.The blade was implanted, once implantation was complete the blade was through the femoral head.It seemed when connecting the helical blade, the connecting screw wasn¿t fully screwed down (cross threaded into the helical blade), so when the implant was malleted in the helical blade advanced partially off the inserter and through the femoral head.The helical blade was then backed out into corrected seated position inside the femoral head and in the nail.The case was completed with a 10-15 minute delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: a2 (dob, age), a3a, b5, d10 (concomitant), e1 (facility name), h6 (medical device problem code).Corrected: h6 (health effect - clinical code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the inserter worked fine after the case.It seems the inserter and helical blade go cross threaded on the inserter.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review: manufacturing location: elmira / packaged, sterilized and released by: monument manufacturing date: 14-aug-2023.Expiration date: 30-jun-2033.Part number: 04.038.390s, tfna fenestrated helical blade 90mm -sterile.Lot number: 7323p99 (sterile).Lot quantity: (b)(4).Review of the dhr file: helical blade was manufactured by elmira; lot numbers 3491p70 quantity (b)(4) and 3516p12 quantity (b)(4).Parts were packaged, sterilized, and released by monument.Production order traveler met all inspection acceptance criteria.Packaging label log (pll), lppf rev g, lmd rev b were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 26317 supplied by sterigenics was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 7323p99.No nonconformities or manufacturing irregularities have identified related to the complaint condition.15-may-2025: dhr reviewed : a manufacturing record evaluation was performed for the finished device with batch number 7323p99.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 90 - SILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22104116
Report Number8030965-2025-05282
Device Sequence Number7276597
Product Code KTT
UDI-Device Identifier10886982099259
UDI-Public(01)10886982099259(17)330630(10)7323P99
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.038.390S
Device Lot Number7323P99
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/28/2025
06/09/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/02/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - INSERTION INSTRUMENTS: TRAUMA.
Patient Age70 YR
Patient SexFemale